Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hysteria in Tsunami! fluffy

Posted by katia on August 29, 2003, at 13:47:10

In reply to Re: Hysteria in Tsunami!, posted by fluffy on August 29, 2003, at 11:02:29

Hi Katy,
Thanks for your words. I really do appreciate it. When you say "lean on those you love", it makes me sad. I am feeling extremely sensitive and feel rejected by anything any friend does and at the moment it feels as though I don't have any friends. And the ones I do have are probably sick of me leaning on them.
I am going to call my pdoc today and let him know what's going on for me. I am very emotionally reactive to the slightest thing (I think that's what caused the Tsunami last night). And I get exhausted so easily whether I"m having a "good" day or a "bad" day. I cannot handle much social interaction. and then there's the impatient fieryness I talked about. That feels really reactive to me; not so much a trait of my personality (even tho' I am a bit fiery and temperamental - illness or personality???).

Maybe I need to up the Depakote. I felt stirrings of something happening, but now not much of anything. I feel a bit drugged and can't wake up before 11am and have trouble falling asleep and staying asleep - but not all the time.
who knows.
Thanks for being there Katy. It trully helps.
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20030828/msgs/255335.html